Ghent University Academic Bibliography

Advanced

Locally singular hyperplanes in thick dual polar spaces of rank 4

I CARDINALIA, Bart De Bruyn UGent and A PASINI (2006) JOURNAL OF COMBINATORIAL THEORY SERIES A. 113(4). p.636-646
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
113
issue
4
pages
636-646 pages
publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Web of Science type
Article
Web of Science id
000237526600005
JCR category
MATHEMATICS
JCR impact factor
0.677 (2006)
JCR rank
56/186 (2006)
JCR quartile
2 (2006)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
365704
handle
http://hdl.handle.net/1854/LU-365704
date created
2007-05-10 20:55:00
date last changed
2008-02-22 23:00:41
@article{365704,
  author       = {CARDINALIA, I and De Bruyn, Bart and PASINI, A},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {4},
  pages        = {636--646},
  publisher    = {ACADEMIC PRESS INC ELSEVIER SCIENCE},
  title        = {Locally singular hyperplanes in thick dual polar spaces of rank 4},
  volume       = {113},
  year         = {2006},
}

Chicago
CARDINALIA, I, Bart De Bruyn, and A PASINI. 2006. “Locally Singular Hyperplanes in Thick Dual Polar Spaces of Rank 4.” Journal of Combinatorial Theory Series A 113 (4): 636–646.
APA
CARDINALIA, I., De Bruyn, B., & PASINI, A. (2006). Locally singular hyperplanes in thick dual polar spaces of rank 4. JOURNAL OF COMBINATORIAL THEORY SERIES A, 113(4), 636–646.
Vancouver
1.
CARDINALIA I, De Bruyn B, PASINI A. Locally singular hyperplanes in thick dual polar spaces of rank 4. JOURNAL OF COMBINATORIAL THEORY SERIES A. ACADEMIC PRESS INC ELSEVIER SCIENCE; 2006;113(4):636–46.
MLA
CARDINALIA, I, Bart De Bruyn, and A PASINI. “Locally Singular Hyperplanes in Thick Dual Polar Spaces of Rank 4.” JOURNAL OF COMBINATORIAL THEORY SERIES A 113.4 (2006): 636–646. Print.